Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1841 to 1860 of 1944

1841
Tube formulasl in product Riemannian manifolds II

Sungyun Leeresearcher; Ki Hyoung Koresearcher; U Jin Choiresearcher; Do Young Kwakresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98, 1988-01

1842
Tube volumes about geodesic balls

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.209 - 214, 1996-07

1843
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

1844
Two extensions of the Erdis-Szekeres problem

Holmsen, Andreas F.researcher; Mojarrad, Hossein Nassajian; Pach, Janos; Tardos, Gabor, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.22, no.12, pp.3981 - 3995, 2020-08

1845
Two phase transitions for the contact process on small worlds

Durrett, Rick; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.117, no.12, pp.1910 - 1927, 2007-12

1846
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

1847
Two trigonometric quadrature formulae for evaluating hypersingular integrals

Kim, P; Choi, UJinresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.56, no.3, pp.469 - 486, 2003-01

1848
Two-channel sampling in wavelet subspaces

Kim, J. M.; Kwon, Kil-Hyunresearcher, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, v.23, no.1, pp.115 - 125, 2015

1849
Two-dimensional subsonic flows with self-gravitation in bounded domain

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12

1850
Two-level additive Schwarz preconditioners for P1 nonconforming finite elements for nonsymmetric and indefinite problems

Yon, YJ; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.87, no.1, pp.1 - 14, 1997-11

1851
TWO-PHASE SAMPLING EXPERIMENT FOR PROPENSITY SCORE ESTIMATION IN SELF-SELECTED SAMPLES

Chen, Sixia; Kim, Jae Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.8, no.3, pp.1492 - 1515, 2014-09

1852
Two-regular subgraphs of odd-uniform hypergraphs

Han, Jie; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.175 - 191, 2018-01

1853
Unavoidable induced subgraphs in large graphs with no homogeneous sets

Chudnovsky, Maria; Kim, Ringi; Oum, Sang-ilresearcher; Seymour, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

1854
Unavoidable vertex-minors in large prime graphs

Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.100 - 127, 2014-10

1855
Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

1856
UNIFORM-CONVERGENCE OF MULTIGRID V-CYCLE ITERATIONS FOR INDEFINITE AND NONSYMMETRIC PROBLEMS

BRAMBLE, JH; Kwak, Do Youngresearcher; PASCIAK, JE, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.31, no.6, pp.1746 - 1763, 1994-12

1857
Unimodular wavelets and scaling functions

Kim, H.Oresearcher; Park, J.H., 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.13, no.2, pp.289 - 305, 1998

1858
Uniqueness and convergence of conductivity image reconstruction in magnetic resonance electrical impedance tomography

Kim, Yong Jungresearcher; Kwon, O; Se, JK; Woo, EJ, INVERSE PROBLEMS, v.19, no.5, pp.1213 - 1225, 2003-10

1859
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

1860
Uniqueness of a Planar Contact Discontinuity for 3D Compressible Euler System in a Class of Zero Dissipation Limits from Navier-Stokes-Fourier System

Kang, Moon-Jinresearcher; Vasseur, Alexis F.; Wang, Yi, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.384, no.3, pp.1751 - 1782, 2021-06

Discover

rss_1.0 rss_2.0 atom_1.0